RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 1, Pages 21–23 (Mi dan31752)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

On the elementary theory of maximal normed fields

Yu. L. Ershov


Full text: PDF file (437 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.48
Presented: A. I. Mal'tsev
Received: 05.06.1965

Citation: Yu. L. Ershov, “On the elementary theory of maximal normed fields”, Dokl. Akad. Nauk SSSR, 165:1 (1965), 21–23

Citation in format AMSBIB
\Bibitem{Ers65}
\by Yu.~L.~Ershov
\paper On the elementary theory of maximal normed fields
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 1
\pages 21--23
\mathnet{http://mi.mathnet.ru/dan31752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0190140}
\zmath{https://zbmath.org/?q=an:0152.02403}


Linking options:
  • http://mi.mathnet.ru/eng/dan31752
  • http://mi.mathnet.ru/eng/dan/v165/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, D. M. Smirnov, “Yuri Leonidovich Ershov (on his 60th birthday)”, Russian Math. Surveys, 55:6 (2000), 1193–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. L. Ershov, “On the way from logic to algebra”, Russian Math. Surveys, 65:5 (2010), 937–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. T. Nurtazin, “Countable infinite existentially closed models of universally axiomatizable theories”, Siberian Adv. Math., 26:2 (2016), 99–125  mathnet  crossref  crossref  mathscinet  elib
  • Number of views:
    This page:33
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019